# SDR SWAA2023120719066

- Difficulty date: November 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED S-5L TO S-6L FWD GALLEY AND LAV 2023-682289<[01] PERFORMED PERMANENT REPAIRED LOC FRAME ON BS 312 S-5L TO S-6L FWD GALLEY AND LAVATORY IAW EA # M-22-153-01244 SEE INDIVIDUAL SIGNS-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
